# SDR AALA202412296163

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 62,344 hours, 25,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT SEAT ROW 28C GUIDING LIGHT PANEL AT BOTTOM OF SEAT DISCONNECTED, EXPOSED WIRING, AND WIRES THAT APPEAR TO BE DISCONNECTED. MAINTENANCE SECURED EMERGENCY LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
